PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Counting points on double octic Calabi–Yau threefolds over finite fields

Volume 125 / 2020

Aleksander Czarnecki Annales Polonici Mathematici 125 (2020), 215-227 MSC: Primary 14J32; Secondary 14G10. DOI: 10.4064/ap200210-30-8 Published online: 4 December 2020

Abstract

We present an algorithm for counting points on a double octic Calabi–Yau threefold associated to a configuration of eight planes over a finite field based on the existence of an elliptic curve fibration.

Authors

  • Aleksander CzarneckiInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image